# SDR COMA0360552

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 16,390 hours, 16,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6003603032
- Condition: Cracked
- Location: Fuselage Frame
- Part time: 16,390 hours, 16,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 718.0 AFT FRAME DOUBLER IS CRACKED.  REMOVED CRACKED DOUBLER AND INSTALLED NEW DOUBLER P/N 600-36030-32 IAW BOMBARDIER, INC REO 601R-53-61-193 REV A.
